# SDR 95ZZZX5709

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8025L
- Make and model: Beech 2000
- Aircraft serial: NC19
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13889
- Condition: Failed
- Location: Lt Mlg
- Part time: 137 hours
- Component: Timken, 1228100787
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN INBOARD WHEEL ASSY DEPARTED ACFT ON TAKEOFF ROLL.  ACFT CONTINUED THE FLIGHT AND MADE A SUCCESSFUL LANDING ON REMAINING WHEEL.  INVESTIGATION REVEALED THE WHEEL BEARINGS FAILED DUE TO CONTAMINATION OF THE BEARING LUBRICATION.  TOTAL TIME SINCE MAIN WHEEL BEARING SEALING KIT NR 122-8001-1 WAS INSTALLED IS 137 HOURS.  TOTAL TIME SINCE BEARING LUBRICATION IS 86 HOURS.  SUGGEST A MORE FREQUENT INSPECTION AND LUBRICATION SCHEDULE FOR THESE BEARINGS.  LUBRICATION SCHEDULE IS 100 HOURS OF OPERATION.
